# SDR 05064645

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EVENT SUMMARY STATED FLAP FAIL AT ZERO DEGREES.  REMOVED AND REPLACED RT BPSU.  OPS CHECK GOOD.
